# SDR 07FDEA02034

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 1 LEADING EDGE SLAT I/B EDGE FOUND CRACK NEAR ALIGNMENT PIN HOLE.  REPAIR CARRIED OUT PER FEDEX EA  1-5710-109891.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
